Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

EastJune

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

6 Neutral

1 Follower

About EastJune

  • Rank
    New Member

Recent Profile Visitors

568 profile views
  1. I have been on Accutane for a complete month now, on 40mg a day. I've had some mild side-effects involving skin dryness. I have had pretty severe acne for years now, and my presciption has just been renewed by my doctor for 40mg a day. I was wondering if any of you have been on a higher dosage? And will someone using a higher dosage necessarily mean they have a higher success rate?
  2. I have written a post describing my exact experiences with acne, in terms of emotional feelings. If you could take some time to read it, I do hope it will bring about some empathy in you to know that - like you, I too am on the same boat; and will be glad to provide you the support, experiences, and answers to general medical concerns that you may require. Here is the post: - June
  3. Hi Frank! I would be happy to help you in finding the answer you need, based on my personal experiences. But firstly, I want to make certain that it is understood by you - that purchasing Accutane (Isotretinoin) online is not only dangerous - but illegal (In some countries, and the U.S primarily speaking) in which the FDA will be involved. In addition to that, Accutane purchased online is often unreliable and does not contain the active medical ingredients that is generally marketed by its
  4. Hi Friends, I am June. I'm 20, and I have been suffering from severe acne since the age of 12. This is my story: I grew up in a quaint town in Canada, next to the big city. Entering high-school I remember myself as being the "quiet kid", people would call me, but my demeanor did not illustrate a child of depression, but one simply expecting it. I was, and suppose still am, a sensitive individual - but at the time, an individual with ideas and lingering thoughts more positive than the pessi
  5. Hello friends! This is the third-week that I have been on accutane, and I need some help. My dermatologist warned me about the side-effects and that it is likely that an "initial breakout" would occur sometime within the first four-weeks and last for the first couple of months. I haven't been experiencing much of the listed side-effects other that mildly dry lips, but in terms of the initial breakout - it started midway of the second-week, and so far it has been quite bad. Many blackhead and c
×